# SDR CA070219006

- Difficulty date: February 8, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 18,527 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 34475523
- Part serial: C52117
- Condition: Faulty
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND RUN, RT POWER LEVER FOUND NOT CONTOLLING FCU. INSPECTED THROTLE LEVER LINKAGES AND CABLE TO FCU AND NO FAULTS FOUND. AFTER TROUBLESHOOTING WITH MFG TECH SUPPORT, SUSPECTED FAULTY FUEL CONTROL UNIT. FCU HAS BEEN REPLACED AND FAULT ELIMINATED. (TC NR 20070219006)
